# SDR ABXA070131

- Difficulty date: April 3, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919330509
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE RIB HAD CRACKED DOUBLER 2ND RIB INBOARD OF NR 11 TRACK.  REPAIRED RIB IAW REA D957-55597.
